Adverse reactions to TMP-SMX is on the rise in children

12/3/2012 | DoctorsLounge.com

Cases of adverse reactions to trimethoprim-sulfamethoxazole involving pediatric patients rose from five between 2000 and 2004 to 104 from 2005 to 2009, a review showed. More than half of the cases between 2005 and 2009 involved skin and soft tissue infection, University of Missouri researchers reported in the journal Pediatrics.

View Full Article in:

DoctorsLounge.com

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Manager/Senior Manager, Health Services Analytics
Avalere Health
Washington, DC
Manager/Senior Manager, Health Economist
Avalere Health
Washington, DC
Director, Health Services Analytics
Avalere Health
Washington, DC
Director/Vice President. Health Actuary
Avalere Health
Washington, DC
Director of Governmental Programs
Bluegrass Family Health
Lexington, KY